# SDR ASAA1047488

- Difficulty date: February 23, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 32,346 hours, 9,359 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Part number: 65535954
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT FWD UPPER CORNER REVEAL IS CRACKED.
